American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(27.2X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] James S. Thale. Univalence of continued fractions and Stieltjes transforms . Proc. Amer. Math. Soc. 7 (1956) 232-244. MR 0077589.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Seymour Ginsburg. Uniqueness in the left division of order types . Proc. Amer. Math. Soc. 6 (1955) 120-123. MR 0067172.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Arthur O. Garder. The zeros of quasi-analytic functions . Proc. Amer. Math. Soc. 6 (1955) 929-941. MR 0077595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. Ernest Wilkins. The average of the reciprocal of a function . Proc. Amer. Math. Soc. 6 (1955) 806-815. MR 0072197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ralph E. Lane. The integral of a function with respect to a function. II . Proc. Amer. Math. Soc. 6 (1955) 392-401. MR 0068612.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Donald G. Austin. An isomorphism theorem for finitely additive measures . Proc. Amer. Math. Soc. 6 (1955) 205-208. MR 0069866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Solomon Leader. On universally integrable functions . Proc. Amer. Math. Soc. 6 (1955) 232-234. MR 0067961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Chaim Samuel Hönig. Proof of the well-ordering of cardinal numbers . Proc. Amer. Math. Soc. 5 (1954) 312. MR 0060558.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] David Blackwell. A representation problem . Proc. Amer. Math. Soc. 5 (1954) 283-287. MR 0061653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Arthur E. Livingston. The zeros of a certain class of indefinite integrals . Proc. Amer. Math. Soc. 5 (1954) 296-300. MR 0060578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Anthony P. Morse. Dini derivatives of continuous functions . Proc. Amer. Math. Soc. 5 (1954) 126-130. MR 0060000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Emanuel Parzen. Some conditions for uniform convergence of integrals . Proc. Amer. Math. Soc. 5 (1954) 55-58. MR 0059345.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ralph E. Lane. The integral of a function with respect to a function . Proc. Amer. Math. Soc. 5 (1954) 59-66. MR 0059346.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Woodrow W. Bledsoe, Michael J. Norris and Gene F. Rose. On a differential inequality . Proc. Amer. Math. Soc. 5 (1954) 934-939. MR 0065621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Pasquale Porcelli. Concerning integrals . Proc. Amer. Math. Soc. 5 (1954) 395-400. MR 0062204.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Anthony P. Morse. On intervals of prescribed lengths . Proc. Amer. Math. Soc. 5 (1954) 407-414. MR 0062822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Alfred Huber. Note on a theorem of Ostrowski . Proc. Amer. Math. Soc. 5 (1954) 335-336. MR 0062206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Trevor J. McMinn. Measure splitting and average measurability . Proc. Amer. Math. Soc. 5 (1954) 420-429. MR 0062820.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] F. Bagemihl and H. D. Sprinkle. On a proposition of Sierpi\'nski's which is equivalent to the continuum hypothesis . Proc. Amer. Math. Soc. 5 (1954) 726-728. MR 0063420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Seymour Ginsburg. Fixed points of products and ordered sums of simply ordered sets . Proc. Amer. Math. Soc. 5 (1954) 554-565. MR 0062809.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Seymour Ginsburg. Real-valued functions on partially ordered sets . Proc. Amer. Math. Soc. 4 (1953) 356-359. MR 0055404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] H. D. Brunk and G. M. Ewing. Line integral approximation of double integrals . Proc. Amer. Math. Soc. 4 (1953) 287-295. MR 0053195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Seymour Ginsburg. A cardinal number associated with a family of sets . Proc. Amer. Math. Soc. 4 (1953) 573-577. MR 0056051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Samuel Karlin. Extreme points of vector functions . Proc. Amer. Math. Soc. 4 (1953) 603-610. MR 0056668.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] J. L. Walsh. On continuity properties of derivatives of sequences of functions . Proc. Amer. Math. Soc. 4 (1953) 69-75. MR 0053199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] K. Padmavally. On the roots of equation $f(x)=\xi$ where $f(x)$ is real and continuous in $(a,b)$ but monotonic in no subinterval of $(a,b)$ . Proc. Amer. Math. Soc. 4 (1953) 839-841. MR 0059341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Casper Goffman. A generalization of the Riemann integral . Proc. Amer. Math. Soc. 3 (1952) 543-547. MR 0049982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] W. H. Gottschalk. The extremum law . Proc. Amer. Math. Soc. 3 (1952) 631. MR 0050652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Shizuo Kakutani. Quadratic diameter of a metric space and its application to a problem in analysis . Proc. Amer. Math. Soc. 3 (1952) 532-542. MR 0049285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Oystein Ore. On the selection of subsequences . Proc. Amer. Math. Soc. 3 (1952) 706-712. MR 0049977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3